Pulmonary infiltrates following administration of paclitaxel

Ramesk K Ramanathan, Vundyala V. Reddy, J. Michael Holbert, Chandra P. Belani

Research output: Contribution to journalArticle

62 Citations (Scopus)

Abstract

The clinical spectrum of hypersensitivity reactions reported with paclitaxel has not included the occurrence of pulmonary infiltrates. This report describes three patients who developed transient pulmonary infiltrates after receiving paclitaxel. These infiltrates were noted 2 days to 2 weeks after administration of paclitaxel. The infiltrates resolved spontaneously in all the patients but one of them did receive steroid therapy. This syndrome of transient pulmonary infiltrates did not reoccur in the two patients who were rechallenged with paclitaxel. Physicians should be made aware of this unique occurrence during the course of treatment with paclitaxel.

Original languageEnglish (US)
Pages (from-to)289-292
Number of pages4
JournalChest
Volume110
Issue number1
StatePublished - 1996
Externally publishedYes

Fingerprint

Paclitaxel
Lung
Hypersensitivity
Steroids
Physicians
Therapeutics

Keywords

  • carboplatin
  • hypersensitivity reaction
  • nonsmall cell lung cancer
  • paclitaxel
  • pulmonary infiltrates

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine

Cite this

Ramanathan, R. K., Reddy, V. V., Holbert, J. M., & Belani, C. P. (1996). Pulmonary infiltrates following administration of paclitaxel. Chest, 110(1), 289-292.

Pulmonary infiltrates following administration of paclitaxel. / Ramanathan, Ramesk K; Reddy, Vundyala V.; Holbert, J. Michael; Belani, Chandra P.

In: Chest, Vol. 110, No. 1, 1996, p. 289-292.

Research output: Contribution to journalArticle

Ramanathan, RK, Reddy, VV, Holbert, JM & Belani, CP 1996, 'Pulmonary infiltrates following administration of paclitaxel', Chest, vol. 110, no. 1, pp. 289-292.
Ramanathan RK, Reddy VV, Holbert JM, Belani CP. Pulmonary infiltrates following administration of paclitaxel. Chest. 1996;110(1):289-292.
Ramanathan, Ramesk K ; Reddy, Vundyala V. ; Holbert, J. Michael ; Belani, Chandra P. / Pulmonary infiltrates following administration of paclitaxel. In: Chest. 1996 ; Vol. 110, No. 1. pp. 289-292.
@article{02648b0a3e574b43a148406442e60335,
title = "Pulmonary infiltrates following administration of paclitaxel",
abstract = "The clinical spectrum of hypersensitivity reactions reported with paclitaxel has not included the occurrence of pulmonary infiltrates. This report describes three patients who developed transient pulmonary infiltrates after receiving paclitaxel. These infiltrates were noted 2 days to 2 weeks after administration of paclitaxel. The infiltrates resolved spontaneously in all the patients but one of them did receive steroid therapy. This syndrome of transient pulmonary infiltrates did not reoccur in the two patients who were rechallenged with paclitaxel. Physicians should be made aware of this unique occurrence during the course of treatment with paclitaxel.",
keywords = "carboplatin, hypersensitivity reaction, nonsmall cell lung cancer, paclitaxel, pulmonary infiltrates",
author = "Ramanathan, {Ramesk K} and Reddy, {Vundyala V.} and Holbert, {J. Michael} and Belani, {Chandra P.}",
year = "1996",
language = "English (US)",
volume = "110",
pages = "289--292",
journal = "Chest",
issn = "0012-3692",
publisher = "American College of Chest Physicians",
number = "1",

}

TY - JOUR

T1 - Pulmonary infiltrates following administration of paclitaxel

AU - Ramanathan, Ramesk K

AU - Reddy, Vundyala V.

AU - Holbert, J. Michael

AU - Belani, Chandra P.

PY - 1996

Y1 - 1996

N2 - The clinical spectrum of hypersensitivity reactions reported with paclitaxel has not included the occurrence of pulmonary infiltrates. This report describes three patients who developed transient pulmonary infiltrates after receiving paclitaxel. These infiltrates were noted 2 days to 2 weeks after administration of paclitaxel. The infiltrates resolved spontaneously in all the patients but one of them did receive steroid therapy. This syndrome of transient pulmonary infiltrates did not reoccur in the two patients who were rechallenged with paclitaxel. Physicians should be made aware of this unique occurrence during the course of treatment with paclitaxel.

AB - The clinical spectrum of hypersensitivity reactions reported with paclitaxel has not included the occurrence of pulmonary infiltrates. This report describes three patients who developed transient pulmonary infiltrates after receiving paclitaxel. These infiltrates were noted 2 days to 2 weeks after administration of paclitaxel. The infiltrates resolved spontaneously in all the patients but one of them did receive steroid therapy. This syndrome of transient pulmonary infiltrates did not reoccur in the two patients who were rechallenged with paclitaxel. Physicians should be made aware of this unique occurrence during the course of treatment with paclitaxel.

KW - carboplatin

KW - hypersensitivity reaction

KW - nonsmall cell lung cancer

KW - paclitaxel

KW - pulmonary infiltrates

UR - http://www.scopus.com/inward/record.url?scp=0030014260&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030014260&partnerID=8YFLogxK

M3 - Article

C2 - 8681647

AN - SCOPUS:0030014260

VL - 110

SP - 289

EP - 292

JO - Chest

JF - Chest

SN - 0012-3692

IS - 1

ER -